MathSciNet Relay Station
MathSciNet bibliographic data
MR743815 (85g:22022) 22E40 (28D15 57S99)
Zimmer, Robert J. Volume preserving actions of lattices in semisimple groups on compact manifolds. Inst. Hautes Études Sci. Publ. Math. No. 59 (1984), 5–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement